# SDR UIEA2016122001049

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,778 hours, 17,091 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Part serial: 19525
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR AT R2 LAVATORY RIGHT SIDE CENTER WON`T RESET, ON ALL THE TIME.  REMOVED AND REPLACED THE  SMOKE DETECTOR IAW MM 26-13-00.
